Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 75, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 6 (1969)
PDF
Bull. Amer. Math. Soc. 75 (1969)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 6 (1969)
PDF
Bull. Amer. Math. Soc. 75 (1969)
Characterizations of linear groups
Michio Suzuki PDF
Bull. Amer. Math. Soc. 75 (1969), 1043-1091
Minimal varieties
Robert Osserman PDF
Bull. Amer. Math. Soc. 75 (1969), 1092-1120
The action of a real semisimple group on a complex flag manifold. I: Orbit structure and holomorphic arc components
Joseph A. Wolf PDF
Bull. Amer. Math. Soc. 75 (1969), 1121-1237
Learning and energy-entropy dependence in some nonlinear functional-differential systems
Stephen Grossberg PDF
Bull. Amer. Math. Soc. 75 (1969), 1238-1242
On absolutely continuous transformations
James K. Brooks and Paul V. Reichelderfer PDF
Bull. Amer. Math. Soc. 75 (1969), 1243-1246
The nonexistence of branch points in the classical solution of Plateau’s problem
Robert Osserman PDF
Bull. Amer. Math. Soc. 75 (1969), 1247-1248
On a nontrivial higher extension of representable abelian sheaves
Lawrence S. Breen PDF
Bull. Amer. Math. Soc. 75 (1969), 1249-1253
Approximating homotopies by isotopies in Fréchet manifolds
James E. West PDF
Bull. Amer. Math. Soc. 75 (1969), 1254-1257
Orders in Artinian rings
Arun Vinayak Jategaonkar PDF
Bull. Amer. Math. Soc. 75 (1969), 1258-1259
Embedding spheres and balls in codimension $\leqq 2$
Mitsuyoshi Kato PDF
Bull. Amer. Math. Soc. 75 (1969), 1260-1265
Comparison theorems for a generalized modulus of continuity
Jan Boman and Harold S. Shapiro PDF
Bull. Amer. Math. Soc. 75 (1969), 1266-1268
Uniform algebras on curves
H. Alexander PDF
Bull. Amer. Math. Soc. 75 (1969), 1269-1272
Maximal rates of decay of solutions of partial differential equations
Walter Littman PDF
Bull. Amer. Math. Soc. 75 (1969), 1273-1275
Asymptotics and random matrices with row-sum and column sum-restrictions
Patrick Eugene O’Neil PDF
Bull. Amer. Math. Soc. 75 (1969), 1276-1282
A note on the number of integral ideals of bounded norm in a quadratic number field
Bruce C. Berndt PDF
Bull. Amer. Math. Soc. 75 (1969), 1283-1285
A method of ascent for solving boundary value problems
Robert P. Gilbert PDF
Bull. Amer. Math. Soc. 75 (1969), 1286-1289
The asymptotic manifold of a nonlinear system of differential equations
T. G. Hallam and J. W. Heidel PDF
Bull. Amer. Math. Soc. 75 (1969), 1290-1292
On the formal group laws of unoriented and complex cobordism theory
Daniel Quillen PDF
Bull. Amer. Math. Soc. 75 (1969), 1293-1298
Two $L^p$ inequalities
Cathleen S. Morawetz PDF
Bull. Amer. Math. Soc. 75 (1969), 1299-1302
Spectral properties of higher derivations on symmetry classes of tensors
Marvin Marcus PDF
Bull. Amer. Math. Soc. 75 (1969), 1303-1307
Isometric embeddings
Robert E. Greene PDF
Bull. Amer. Math. Soc. 75 (1969), 1308-1310
A new kind of turnpike theorem
John H. Holland PDF
Bull. Amer. Math. Soc. 75 (1969), 1311-1317
Sturm comparison theorems for elliptic inequalities
W. Allegretto and C. A. Swanson PDF
Bull. Amer. Math. Soc. 75 (1969), 1318-1321
Norms on quotient spaces
Arnold Lebow and Martin Schechter PDF
Bull. Amer. Math. Soc. 75 (1969), 1322-1325
A proof of a conjecture of Erdös
Richard B. Crittenden and C. L. Vanden Eynden PDF
Bull. Amer. Math. Soc. 75 (1969), 1326-1329
On a conjecture of G. D. Mostow and the structure of solvmanifolds
L. Auslander and R. Tolimieri PDF
Bull. Amer. Math. Soc. 75 (1969), 1330-1333
Banach spaces of Lipschitz functions and vector-valued Lipschitz functions
J. A. Johnson PDF
Bull. Amer. Math. Soc. 75 (1969), 1334-1338
On a new family of symmetry codes and related new five-designs
Vera Pless PDF
Bull. Amer. Math. Soc. 75 (1969), 1339-1342
Factorization of operator valued entire functions
Marvin Rosenblum and James Rovnyak PDF
Bull. Amer. Math. Soc. 75 (1969), 1343-1346
Monotone operators and nonlinear integral equations of Hammerstein type
Felix E. Browder and Chaitan P. Gupta PDF
Bull. Amer. Math. Soc. 75 (1969), 1347-1353
A characterization of homogeneous plane continua that are circularly chainable
C. E. Burgess PDF
Bull. Amer. Math. Soc. 75 (1969), 1354-1356
An $n$-dimensional extension of Picard’s theorem
H. Wu PDF
Bull. Amer. Math. Soc. 75 (1969), 1357-1361
On the equations $u_t + \nabla \cdot F\left ( u \right ) + 0$ and $u_t + \nabla \cdot F\left ( u \right ) = \nu \Delta u^1$
Daniel B. Kotlow PDF
Bull. Amer. Math. Soc. 75 (1969), 1362-1364
Cobordism of regular $O\left ( n \right )$-manifolds
Connor Lazarov and Arthur Wasserman PDF
Bull. Amer. Math. Soc. 75 (1969), 1365-1368
Contractive projections and prediction operators
M. M. Rao PDF
Bull. Amer. Math. Soc. 75 (1969), 1369-1373
A note on matrix summability of a class of Fourier series
Badri N. Sahney PDF
Bull. Amer. Math. Soc. 75 (1969), 1374-1378
Second order nonlinear oscillations
C. V. Coffman and J. S. W. Wong PDF
Bull. Amer. Math. Soc. 75 (1969), 1379-1382
Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times
Irving Segal PDF
Bull. Amer. Math. Soc. 75 (1969), 1383-1389
Notes towards the construction of nonlinear relativistic quantum fields. III: Properties of the $C^*$-dynamics for a certain class of interactions
Irving Segal PDF
Bull. Amer. Math. Soc. 75 (1969), 1390-1395
Measure algebras and functions of bounded variation on idempotent semigroups
Stephen E. Newman PDF
Bull. Amer. Math. Soc. 75 (1969), 1396-1400
Duality theory for Grothendieck categories
Ulrich Oberst PDF
Bull. Amer. Math. Soc. 75 (1969), 1401-1407
Index to volume 75
PDF
Bull. Amer. Math. Soc. 75 (1969), 1408-1416
By-laws of the American Mathematical Society
PDF
Bull. Amer. Math. Soc. 75 (1969), 1417-1424
Endowment fund and special funds
PDF
Bull. Amer. Math. Soc. 75 (1969), 1425-1429
Officers and lecturers of the Society
PDF
Bull. Amer. Math. Soc. 75 (1969), 1430-1431
Statement of ownership, management and circulation
Gordon L. Walker PDF
Bull. Amer. Math. Soc. 75 (1969), 1432